Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

August 10, 2020Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 10, 2020, 12:13 AM EDT for Bibb County, Crawford County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 12:13 AM EDT (04:13 UTC)
Expired
Aug 10, 2020, 12:45 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1042 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1042 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

809 
WWUS82 KFFC 100413
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Mon Aug 10 2020
 
GAZ071-081>083-094-095-100445-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1213 AM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...CRAWFORD AND NORTHWESTERN TWIGGS
COUNTIES UNTIL 1245 AM EDT...

At 1212 AM EDT...a line of strong thunderstorms was along a line
extending from Cross Keys to near Lizella to near Roberta...and
moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Roberta, Warner Robins, Centerville, Byron, Payne, Payne City,
Lake Tobesofkee, Wesleyan, Powerville, Skipperton, Horns, Jack Brown
Estates, Rutland, Fitzpatrick, Musella, Huber, Cross Keys, Knoxville
and Dry Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8407 3282 8405 3296 8386 3292 8370
      3289 8366 3289 8360 3287 8358 3287 8357
      3276 8335 3259 8369
TIME...MOT...LOC 0412Z 332DEG 18KT 3286 8359 3277 8379 3274 8405 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 7:47 PM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Aug 9, 7:47 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
747 PM EDT Sun Aug 9 2020

.PREV DISCUSSION... /Issued 252 PM EDT Sun Aug 9 2020/

SHORT TERM /Tonight through Monday Night/...

Weak frontal boundary remains stationary across central portions of
the state. The boundary has drifted a little further north and looks
to be situated across the ATL metro. Convective coverage is a little
greater than yesterday and has also developed a little further
north. Storms have been lingering well into the evening hours, and
today and tomorrow should be no different. A few strong to severe
storms will be possible for the remainder of the afternoon and again
tomorrow afternoon. The primary severe hazard would be damaging wind
gusts/downbursts. Strong storms will have the potential for strong
wind and occasional lightning strikes. With PWATS around 2" and weak
BL winds, locally heavy rainfall will also be possible.

Earlier runs of the models (hi-res and synoptic) were showing the
potential for a disturbance/thunderstorm complex to drop south
across northern GA late this evening/overnight. The synoptic models
are still showing a pretty decent shortwave dropping south in the
flow and some indications of a weak disturbance in the 850-500mb
Thickness progs (showing my age here), but the hi-res models have
backed off on the pops/coverage. Confidence is low, but am going to
keep low end chance pops up north for the overnight hours. Most of
the progs were showing any complex to weaken as it approached the
metro area.

NListemaa

LONG TERM /Tuesday through Sunday/...

The extended portion of the forecast will be characterized by a
fairly messy synoptic setup where we are wedged between an area of
high pressure to the west and to the east. This will result in some
days of weak troughing and other days of very weak flow on the edge
of high pressure. Even though the flow overall will be pretty week,
perturbations moving through the flow in addition to an overall
increase in moisture through the period will still lead to increased
rain chances through the extended. Chances for showers and
thunderstorms are expected to increase as we progress each day
through the extended with several days with area-wide likely pops
from Wednesday onward. Showers and thunderstorms should be mostly
diurnal in nature with the highest coverage during the afternoon and
evenings, but some showers and thunderstorms will linger into the
overnight hours as well. As with most summer days, a few strong to
isolated severe storms will be possible.

In addition to increasing chances for rain, temperatures will be on
the increase as well. High temperatures on Tuesday and Wednesday are
expected to be about 4 to 7 degrees above average with 80s in the
mountains, mid 90s across the metro, and mid to upper 90s across
central Georgia. Temperatures should be just a few degrees cooler
for the second half of the week as chances for rain and cloud cover
increase, although highs are still expected to be in the upper 80s
across northern GA to the lower 90s further across central GA. Heat
indices are also expected to increase to near heat advisory
criteria. As the forecast stands now, heat indices range from about
100 to 106 degrees across central Georgia mainly on
Wednesday/Thursday coincident with the highest temperatures. We will
continue to carefully monitor these areas for the need for any heat
advisories over the coming days. Overnight temperatures are expected
to be in the 60s and 70s, remaining just a few degrees above
average.

Reaves

&&

.AVIATION...
00Z Update...
VFR conditions will persist, with BKN060-090 expected across
northern TAF sites overnight and BKN040-060 expected at all TAF
sites tomorrow afternoon. Winds should be west except where
convection briefly turns it east this evening. Wind speeds outside
of convection will be 6kts or less.

//ATL Confidence...00Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  94 /  40  40  40  50
Atlanta         74  90  74  93 /  30  40  40  50
Blairsville     66  82  66  85 /  50  50  40  60
Cartersville    72  92  71  94 /  20  50  40  60
Columbus        74  96  75  97 /  30  50  50  60
Gainesville     71  88  71  91 /  30  40  30  50
Macon           73  95  73  95 /  40  50  50  50
Rome            72  92  72  95 /  30  50  40  60
Peachtree City  72  92  72  93 /  30  40  40  50
Vidalia         74  94  75  94 /  40  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Reaves
AVIATION...Atwell
Hazardous weather outlook, Aug 9, 2:51 PM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
251 PM EDT Sun Aug 9 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
251 PM EDT Sun Aug 9 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected over north and
central Georgia this afternoon into tonight. A few storms will be
strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms are expected Monday through
Saturday, most likely in the afternoon and evening. A few storms
will be strong to severe with damaging winds, frequent lightning
and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the week. Tuesday through Thursday will be
the hottest days with spotty heat indices of 105 to 110 over
central Georgia. Those outside for prolonged periods should make
sure to take precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 9, 10:55 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Sun Aug 9 2020

GAZ039-051-062-100330-
Taliaferro GA-Wilkes GA-Warren GA-
1055 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND NORTHWESTERN WARREN COUNTIES UNTIL 1130 PM EDT...

At 1055 PM EDT...a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Crawfordville, Sharon, Ficklin, Barnett, Robinson, Lyneville,
Raytown, Alexander Stephens Park and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3338 8275 3341 8283 3343 8282 3343 8284
      3344 8285 3344 8289 3349 8299 3352 8299
      3355 8300 3364 8297 3366 8295 3367 8295
      3363 8265
TIME...MOT...LOC 0255Z 287DEG 10KT 3356 8291

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 11:06 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1106 PM EDT Sun Aug 9 2020

GAZ059-071-072-100330-
Monroe GA-Jones GA-Jasper GA-
1106 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...
NORTHWESTERN JONES AND SOUTHERN JASPER COUNTIES UNTIL 1130 PM EDT...

At 1106 PM EDT...a strong thunderstorm was over Berner, or 10 miles
northeast of Forsyth...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Bolingbroke, Wayside, Hillsboro, Dames Ferry, Berner, Round Oak,
Juliette, Plant Scherer and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3294 8382 3313 8388 3319 8384 3318 8382
      3319 8381 3320 8382 3320 8381 3321 8382
      3325 8379 3317 8356 3297 8359
TIME...MOT...LOC 0306Z 314DEG 19KT 3314 8381

WIND...50MPH
Special weather statement, Aug 9, 11:12 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1112 PM EDT Sun Aug 9 2020

GAZ069>071-100345-
Lamar GA-Monroe GA-Upson GA-
1112 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE AND NORTHEASTERN UPSON COUNTIES UNTIL 1145 PM EDT...

At 1112 PM EDT...a strong thunderstorm was over The Rock, or near
Thomaston...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Yatesville, Culloden, The Rock, Redbone, Logtown and
Redbone Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3293 8431 3304 8420 3298 8404 3285 8408
      3285 8412 3282 8413 3280 8426
TIME...MOT...LOC 0312Z 314DEG 10KT 3296 8424

WIND...40MPH
Special weather statement, Aug 9, 11:28 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1128 PM EDT Sun Aug 9 2020

GAZ059-060-071>073-081-082-100415-
Putnam GA-Monroe GA-Baldwin GA-Bibb GA-Crawford GA-Jones GA-
Jasper GA-
1128 PM EDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...EASTERN
MONROE...NORTHWESTERN BALDWIN...BIBB...NORTHWESTERN CRAWFORD...JONES
AND SOUTHEASTERN JASPER COUNTIES UNTIL 1215 AM EDT...

At 1128 PM EDT...a line of strong thunderstorms was along a line
extending from Blountsville to Clinton to near Russellville...and
moving south at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Forsyth, Gray, Payne, Payne City, Meriwether, Postell, Lake
Tobesofkee, Bradley, Wayside, Round Oak, Russellville, Wesleyan,
Arkwright, Juliette, Ethridge, James, Bolingbroke, Dames Ferry and
Berner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8329 3283 8356 3270 8415 3315 8385
      3321 8375 3320 8344
TIME...MOT...LOC 0328Z 359DEG 11KT 3311 8350 3300 8358 3290 8395

WIND...50MPH
Special weather statement, Aug 10, 12:07 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 AM EDT Mon Aug 10 2020

GAZ105-100430-
Dooly GA-
1207 AM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR DOOLY COUNTY UNTIL 1230 AM EDT...

At 1207 AM EDT...a strong thunderstorm was near Flint River Wma, or 8
miles west of Vienna...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Vienna, Byromville, Lilly, Dooling, Flint River Wma and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3208 8398 3209 8398 3210 8400 3211 8400
      3212 8401 3213 8401 3225 8396 3227 8393
      3226 8384 3209 8370 3206 8395
TIME...MOT...LOC 0407Z 213DEG 20KT 3213 8394

WIND...40MPH
Special weather statement, Aug 10, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Mon Aug 10 2020

GAZ071-081>083-094-095-100445-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1213 AM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...CRAWFORD AND NORTHWESTERN TWIGGS
COUNTIES UNTIL 1245 AM EDT...

At 1212 AM EDT...a line of strong thunderstorms was along a line
extending from Cross Keys to near Lizella to near Roberta...and
moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Roberta, Warner Robins, Centerville, Byron, Payne, Payne City,
Lake Tobesofkee, Wesleyan, Powerville, Skipperton, Horns, Jack Brown
Estates, Rutland, Fitzpatrick, Musella, Huber, Cross Keys, Knoxville
and Dry Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8407 3282 8405 3296 8386 3292 8370
      3289 8366 3289 8360 3287 8358 3287 8357
      3276 8335 3259 8369
TIME...MOT...LOC 0412Z 332DEG 18KT 3286 8359 3277 8379 3274 8405

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 9:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:13 PM EDTSpecial Weather StatementFFCSumter47 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:01 PM EDTSpecial Weather StatementFFCFloyd, Polk44 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:48 PM EDTSevere Thunderstorm WarningFFCTalbot42 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether38 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.